# SDR 97ZZZX2399

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 1143890425
- Condition: Leaking
- Location: Lt Engine
- Part time: 7,744 hours
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LEFT LOW FUEL PRESSURE ANNUNCIATOR ILLUMINATED.  FOUND FUEL PUMP LEAKING, LEFT ENGINE.
